# SDR USAA20090924EM066

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1118, CLT-PWM - THE CAPTAIN USED EMERGENCY AUTHORITY TO DESCEND TO FL200 AND BELOW OVER BOS DUE TO WING ANTI-ICE FAIL MESSAGE.  THE DESCENT WAS NECESSARY TO EXIT ICING CONDITIONS ABOVE FL200.  THE FLIGHT CONTINUED TO PWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED THE SYSTEM, ALL OPERATIONAL CHECKS WERE SATISFACTORY, AC IS OK FOR SERVICE.
